MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550340
Medical Device Problem Codes Inflation Problem (1310); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to one of two cre pulmonary dilatation balloons used in the same patient and procedure.It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was attempted to be used during a procedure performed on (b)(6) 2025.During the procedure, the balloon was inserted up to the stenosis part and inflated once.However, it could not be inflated during the second attempt.The procedure was performed again using another device from the same lot number; however, the same problem occurred, and inflation was not possible.The procedure was completed with the third cre pulmonary dilatation balloon.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.Note: this event has been deemed a reportable event based on the investigation finding of a balloon pinhole.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a041001 captures the reportable investigation result of balloon pinhole.Block h11: investigation results the returned cre pulmonary dilatation balloon was analyzed, and a visual inspection found no damages to the device.Functional inspection was performed, and the balloon was able to be inflated without any problem; however, it was not able to hold the pressure due to it had a pinhole in the balloon, located approximately at 44 mm from the tip of the device, which leads to the reported failure to inflate.Microscopic inspection confirmed the balloon pinhole.No other problems with the device were noted.The results of the analysis performed on the returned device found that the balloon had a pinhole located approximately at 44 mm from the tip of the device causing the balloon not to inflate.The pinhole found is likely to have occurred due to procedural factors such as excess of pressure, interaction with other devices, or anatomical conditions.Also, it is possible that interaction with a sharp surface during or previous to the procedure, could have caused the problem found on the distal section of the balloon.Therefore, the most probable root cause is an adverse event related to procedure.

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23834586
Report Number3005099803-2025-06773
Device Sequence Number9288337
Product Code KTI
UDI-Device Identifier08714729456223
UDI-Public(01)08714729456223(17)280702(10)36893780
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550340
Device Catalogue NumberM00550340
Device Lot Number0036893780
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown